Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Getting sores on the head after drinking soda. Reason?

Hello, I am 55 years old male. I eat very healthy food. lean meat and a lot of veggies. However I sometimes like a soda. I have noticed every time I drink one, the next day I get small sores on my head. If I dont have one for a few days, they go away.. I also had another friend tell me the same thing.. Any Idea what causes this?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to health care magic.
As such, there is no relation between soda and sores. From your description, I am presuming the sores to be a condition called as folliculitis which is a bacterial infection of the hair follicle. Soda has a high glycemic index. It rises the blood sugars very fast. So I suggest you to get your blood sugars checked as diabetics have a tendency to get infections faster.
Other than that, I do not see a direct relation between them.
Hope this helped you.
Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor